# SDR I5EA20110903

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N300VJ
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 56,098 hours, 40,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 20131A
- Part serial: 2443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERHEAD EMERGENCY LIGHT WOULD NOT STAY ON.
